May 18, 2011
I JUST STARTED MY ATRIPLA TREATMENT, BUT MY DOCTOR PUT AS WELL ON A ONE DAY PILL OF isoniazid although i tested TB negative ! he said it is for prevention, is that normal?!?!? and does the isoniazid have any side effect or interact with the atripla??
kindly note that i dont live in the states, im from a arabic country, so i need to know id my doc is really updated on the hiv treatment issue.
| Response from Dr. Frascino
You should discuss this concern with your doctor. Isoniazid is indicated in HIVers who have a positive tuberculin skin test (PPD) and is also used for HIVers who have a negative tuberculin skin test but have close contact with people who have infectious tuberculosis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Blood In Urine After Eating Food Made By Someone With HIV Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Groin Pain After Touching Vaginal Secretions Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Itchy Skin After Foreplay Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.